MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed carbon dioxide (co2) result was obtained on a patient sample on a dimension vista 500 instrument.Quality control (qc) recovered within range prior to running patient sample on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse entered diagnostics mode, ran a mix test, replaced and auto aligned the sample 1 (s1) mixer assembly, primed all probes (b)(4) times, and reset the instrument.The cse also ran qc and a quick check, which passed.The cause of the falsely depressed co2 result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that a falsely depressed carbon dioxide (co2) result was obtained on a patient sample on a dimension vista 500 instrument.The erroneous result was not reported to the physician(s).The sample was repeated on the original dimension vista 500 instrument.The repeat result recovered higher than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed co2 result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00227 on 16-sep-2024.Additional information (17-sep-2024): siemens reviewed the instrument data and determined that calibration was acceptable.Siemens evaluated the event and determined that the sample mixer potentially contributed to the falsely depressed carbon dioxide (co2) result, which was resolved by replacing and aligning the sample 1 (s1) mixer assembly by the customer service engineer (cse) as described in the initial report.The investigation conclusions code of section h6 was updated to reflect the additional information.The instrument was performing within specifications.No further evaluation of this device is required.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
mekala g
pritech park sez, block 11,
sarjapur outer ring road,
bengaluru, karnataka, NY 56010-3
IN   560103
9086354191
MDR Report Key20231679
Report Number2517506-2024-00227
Device Sequence Number21060894
Product Code JJE
UDI-Device Identifier00630414593517
UDI-Public(01)00630414593517
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10488217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale